# SDR ASOA20150428102

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 32,604 hours, 25,079 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE AT FRAME 68 CARGO DOOR LOWER BEAM HAS CORROSION.  REPAIRED SHEAR TIE AT FRAME 68 IAW SRM 53-31-04.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
